# SDR CA120514003

- Difficulty date: May 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 49,682 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360941
- Condition: Failed
- Location: Ahrs
- Part time: 45,279 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, THE FLIGHT CREW EXPERIENCED A DOUBLE, ATTITUDE AND REF SYS FAILURE.  FLIGHT RETURNED TO DEPARTURE AND LANDED SAFELY.  BOTH UNITS REPLACED WERE REPLACED AND TESTED SERVICEABLE.  NOTE: THE 2ND UNIT, TSN: 39786, TSO: 39786.
